# SDR AALA2020081059012

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,459 hours, 13,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 17ABC EMERGENCY LIGHT SIDE WALL ENCLOSURES INOPERATIVE OVERWING EXIT. RE-PINNED CONNECTOR D12452 IAW 20-61-28.   EMERGENCY LIGHTS OP CHECK GOOD IAW AMM 33-51-00.
